Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#322690] of Guillermo Sapiro

Papers Published

  1. Tepper, M; Sapiro, G, From local to global communities in large networks through consensus, Lecture notes in computer science, vol. 9423 (January, 2015), pp. 659-666, ISBN 9783319257501 [doi]
    (last updated on 2017/12/14)

    Abstract:
    © Springer International Publishing Switzerland 2015. Given a universe of local communities of a large network, we aim at identifying the meaningful and consistent communities in it. We address this from a new perspective as the process of obtaining consensual community detections and formalize it as a bi-clustering problem. We obtain the global community structure of the given network without running expensive global community detection algorithms. The proposed mathematical characterization of the consensus problem and a new biclustering algorithm to solve it render the problem tractable for large networks. The approach is successfully validated in experiments with synthetic and large real-world networks, outperforming other state-ofthe-art alternatives in terms of speed and results quality.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320